# SDR 0101111162

- Difficulty date: March 23, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Aircraft time: 70,725 hours, 28,305 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Accelerometer
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NR 1 AUTOPILOT IN COMMAND AND IAS HOLD ENGAGED AT FL 250, AIRCRAFT BEGAN A RAPID DESCENT AND NR 1 AUTOPILOT DISCONNECTED.  AIRCRAFT LEVELED OFF AT FL 237 AND FLIGHT CONTINUED WITH MANUAL CONTROL.  FLIGHT LANDED AT MCO WITHOUT INCIDENT.  REPLACED ACCELEROMETER AND PITCH COMPUTER.  NR 1 AUTOPILOT MEL.
